# SDR 2008FA0000268

- Difficulty date: March 4, 2008
- Submitted: April 21, 2008
- Operation: General aviation
- Aircraft: N9546B
- Make and model: Cessna 208B
- Aircraft serial: 208B0126
- Engine: Pwa PT6A114
- System (JASC): 3800 · Water and Waste System
- Part: Drain
- Condition: Plugged
- Location: Fuselage
- Stage of operation: DE
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

DURING FLT IN MODERATE TURBULENCE THE AP STARTED TO DISCONNECT, TWICE.  THIRD ATTEMPT TO ENGAGE THE AP, THE AC MADE AN UNCOMMANDED 1500 FPM DESCENT.  ATTEMPT TO CORRECT THE ATTITUDE WITH THE CWS FUNCTION WAS MADE BUT THE AP WOULD NOT DISENGAGE.  THE AP DISCONNECT BUTTON WOULD NOT LET GO EITHER.  HAD TO OVERPOWER THE AP CLUTCHES TO REGAIN CONTROL AND ATTEMPTED TO DISCONNECT THE SYS WITH THE C/B, THE AP REMAINED ON AND LIT AFTER PULLED.  RECYCLED THE C/B AND WAS SUCCESSFUL.  THIS HAPPENED ON DESCENT, THE SYS HAD BEEN FUNCTIONING NORMALLY PRIOR TO THE INCIDENT.  MX FOUND WATER ACCUMULATED BEHIND THE REAR CURTAIN.  THIS IS THE AREA THAT THE PITCH SERVO IS LOCATED.  THEY FOUND THAT THE SERVO HAD A SOLENOID STUCK CLOSED WHICH WOULD NOT LET THE SERVO RELEASE.  ALSO, THEY FOUND THAT THE AUTO-PILOT FLIGHT COMPUTER WAS BURNED OUT.  THE WATER ACCUMULATION WAS CAUSED BY PLUGGED BILGE DRAINS.  (K)
